# SDR ASAA2021102236376

- Difficulty date: October 22, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 27,341 hours, 8,873 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989085
- Part serial: 21588
- Condition: None
- Location: Left Ecs Bay
- Part time: 27,126 hours, 8,761 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL CONT CAB "ZONE TEMP" ILLUMINATED. ON RECALL RESET LIGHT GOES OUT. GROUNDED - YES. REMOVED AND REPLACED CONTROL CABIN TRIM MODULATING VALVE IAW B737-900 AMM 21-61-21-000-801 AND AMM 21-61-21-400-801, GROUND FUNCTIONAL CHECK GOOD IAW AMM 21-61-00-700-806-002, CLEARS MEL 21-21G, CONTROL NUMBER 22020467 REMOVED, SEAMC DAVE NOTIFIED OF MEL MAINTENANCE AND ETOPS MAINTENANCE. NO AIRCRAFT CONFIRGURATION CHANGE.
